Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Rick on August 12, 1999, at 15:43:59

I am currently taking 150 mg trazodone and 60 mg buspar
for anxiety. I am much better than before but I still
don't feel that well. Does anyone know if increasing
the dose of trazodone will help? My doctor does not
want to increase it. Is there a possible drug
interaction between these two medications? I have
heard that there may be one.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:9959